Alert archive / Texas / Small Craft Advisories in 2021
Small Craft Advisory 33, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this small craft advisory at Apr 6, 2021, 3:32 AM CDT. It took effect at Apr 6, 2021, 11:00 AM CDT. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- Apr 6, 2021, 3:32 AM CDT (08:32 UTC)
- In effect from
- Apr 6, 2021, 11:00 AM CDT
- Expired
- Apr 7, 2021, 10:04 AM CDT
- In force
- 23 hr
- Issued by
- NWS Corpus Christi, TX
The text
As transmitted.
599 WHUS74 KCRP 060832 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 332 AM CDT Tue Apr 6 2021 GMZ230-061645- /O.NEW.KCRP.SC.Y.0033.210406T1600Z-210407T0200Z/ Bays and Waterways from Baffin Bay to Port Aransas- 332 AM CDT Tue Apr 6 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 9 PM CDT THIS EVENING... * WHAT...Southeast winds 20 to 25 knots with gusts up to 30 knots and rough waters expected. * WHERE...Bays and Waterways from Baffin Bay to Port Aransas. * WHEN...From 11 AM this morning to 9 PM CDT this evening. * IMPACTS...Strong winds and increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ250-061645- /O.NEW.KCRP.SC.Y.0033.210406T2000Z-210407T1200Z/ Coastal waters from Baffin Bay to Port Aransas out 20 NM- 332 AM CDT Tue Apr 6 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 7 AM CDT WEDNESDAY... * WHAT...Southeast winds 20 to 25 knots with gusts up to 30 knots and seas 5 to 7 feet expected. * WHERE...Coastal waters from Baffin Bay to Port Aransas out 20 NM. * WHEN...From 3 PM this afternoon to 7 AM CDT Wednesday. * IMPACTS...Strong winds and increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ255-270-275-061645- /O.NEW.KCRP.SC.Y.0033.210407T0200Z-210407T1200Z/ Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 332 AM CDT Tue Apr 6 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 7 AM CDT WEDNESDAY... * WHAT...South winds 20 to 25 knots with gusts up to 30 knots and seas 5 to 7 feet expected. * WHERE...Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM, Waters from Baffin Bay to Port Aransas from 20 to 60 NM and Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM. * WHEN...From 9 PM this evening to 7 AM CDT Wednesday. * IMPACTS...Strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ TMT
5 follow-up statements
962 WHUS74 KCRP 061854 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 154 PM CDT Tue Apr 6 2021 GMZ250-071000- /O.EXT.KCRP.SC.Y.0033.210406T2000Z-210407T1000Z/ Coastal waters from Baffin Bay to Port Aransas out 20 NM- 154 PM CDT Tue Apr 6 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM CDT WEDNESDAY... * WHAT...Southeast winds 20 to 25 knots with gusts up to 30 knots and seas 5 to 7 feet expected. * WHERE...Coastal waters from Baffin Bay to Port Aransas out 20 NM. * WHEN...Until 5 AM CDT Wednesday. * IMPACTS...Strong winds and increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ255-071000- /O.EXT.KCRP.SC.Y.0033.210407T0200Z-210407T1000Z/ Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM- 154 PM CDT Tue Apr 6 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO 5 AM CDT WEDNESDAY... * WHAT...South winds 20 to 25 knots with gusts up to 30 knots and seas 5 to 7 feet expected. * WHERE...Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM, Waters from Baffin Bay to Port Aransas from 20 to 60 NM and Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM. * WHEN...From 9 PM this evening to 5 AM CDT Wednesday. * IMPACTS...Strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ270-275-071500- /O.EXT.KCRP.SC.Y.0033.210407T0200Z-210407T1500Z/ Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 154 PM CDT Tue Apr 6 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO 10 AM CDT WEDNESDAY... * WHAT...South winds 20 to 25 knots with gusts up to 30 knots and seas 5 to 7 feet expected. * WHERE...Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM, Waters from Baffin Bay to Port Aransas from 20 to 60 NM and Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM. * WHEN...From 9 PM this evening to 10 AM CDT Wednesday. * IMPACTS...Strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ230-070200- /O.CON.KCRP.SC.Y.0033.000000T0000Z-210407T0200Z/ Bays and Waterways from Baffin Bay to Port Aransas- 154 PM CDT Tue Apr 6 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... * WHAT...Southeast winds 20 to 25 knots with gusts up to 30 knots and rough waters expected. * WHERE...Bays and Waterways from Baffin Bay to Port Aransas. * WHEN...From 11 AM this morning to 9 PM CDT this evening. * IMPACTS...Strong winds and increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
626 WHUS74 KCRP 070158 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 858 PM CDT Tue Apr 6 2021 GMZ230-070300- /O.EXP.KCRP.SC.Y.0033.000000T0000Z-210407T0200Z/ Bays and Waterways from Baffin Bay to Port Aransas- 858 PM CDT Tue Apr 6 2021 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM CDT THIS EVENING... Winds have decreased to below advisory thresholds across the bays, therefore the Small Craft Advisory will be allowed to expire. $$ GMZ255-071000- /O.CON.KCRP.SC.Y.0033.210407T0200Z-210407T1000Z/ Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM- 858 PM CDT Tue Apr 6 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT WEDNESDAY... * WHAT...South winds 20 to 25 knots with gusts up to 30 knots and seas 5 to 7 feet expected. * WHERE...Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM, Waters from Baffin Bay to Port Aransas from 20 to 60 NM and Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM. * WHEN...From 9 PM this evening to 5 AM CDT Wednesday. * IMPACTS...Strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ270-275-071015- /O.CON.KCRP.SC.Y.0033.210407T0200Z-210407T1500Z/ Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 858 PM CDT Tue Apr 6 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT WEDNESDAY... * WHAT...South winds 20 to 25 knots with gusts up to 30 knots and seas 5 to 7 feet expected. * WHERE...Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM, Waters from Baffin Bay to Port Aransas from 20 to 60 NM and Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM. * WHEN...From 9 PM this evening to 10 AM CDT Wednesday. * IMPACTS...Strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ250-071000- /O.CON.KCRP.SC.Y.0033.000000T0000Z-210407T1000Z/ Coastal waters from Baffin Bay to Port Aransas out 20 NM- 858 PM CDT Tue Apr 6 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT WEDNESDAY... * WHAT...Southeast winds 20 to 25 knots with gusts up to 30 knots and seas 5 to 7 feet expected. * WHERE...Coastal waters from Baffin Bay to Port Aransas out 20 NM. * WHEN...Until 5 AM CDT Wednesday. * IMPACTS...Strong winds and increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ TE
011 WHUS74 KCRP 070738 AAA MWWCRP URGENT - MARINE WEATHER MESSAGE...UPDATED National Weather Service Corpus Christi TX 238 AM CDT Wed Apr 7 2021 GMZ230-071200- /O.EXB.KCRP.SC.Y.0033.000000T0000Z-210407T1200Z/ Bays and Waterways from Baffin Bay to Port Aransas- 238 AM CDT Wed Apr 7 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM CDT THIS MORNING... * WHAT...South winds 20 to 25 knots. * WHERE...Bays and Waterways from Baffin Bay to Port Aransas. * WHEN...Until 7 AM CDT this morning. * IMPACTS...Strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ250-255-071200- /O.EXT.KCRP.SC.Y.0033.000000T0000Z-210407T1200Z/ Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM- 238 AM CDT Wed Apr 7 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT THIS MORNING... * WHAT...South winds 20 to 25 knots and seas 4 to 6 feet expected. * WHERE...Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM, Waters from Baffin Bay to Port Aransas from 20 to 60 NM and Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM. * WHEN...Until 7 AM CDT this morning. * IMPACTS...Strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ270-275-071545- /O.EXT.KCRP.SC.Y.0033.000000T0000Z-210407T1800Z/ Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 238 AM CDT Wed Apr 7 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * WHAT...South winds 20 to 25 knots and seas 5 to 7 feet expected. * WHERE...Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM, Waters from Baffin Bay to Port Aransas from 20 to 60 NM and Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM. * WHEN...Until 1 PM CDT this afternoon. * IMPACTS...Strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ 87
518 WHUS74 KCRP 071209 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 709 AM CDT Wed Apr 7 2021 GMZ230-250-255-071315- /O.EXP.KCRP.SC.Y.0033.000000T0000Z-210407T1200Z/ Bays and Waterways from Baffin Bay to Port Aransas- Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM- 709 AM CDT Wed Apr 7 2021 ...SMALL CRAFT ADVISORY HAS EXPIRED... Conditions over the bays and nearshore coastal waters no longer meet wind and/or sea criteria necessary for Small Craft Advisory conditions. Thus, the Advisory has been allowed to expire. $$ GMZ270-275-071800- /O.CON.KCRP.SC.Y.0033.000000T0000Z-210407T1800Z/ Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 709 AM CDT Wed Apr 7 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * WHAT...South winds 15 to 20 knots and seas 5 to 7 feet expected. * WHERE...Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM, Waters from Baffin Bay to Port Aransas from 20 to 60 NM and Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM. * WHEN...Until 1 PM CDT this afternoon. * IMPACTS...Strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ 87
904 WHUS74 KCRP 071504 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 1004 AM CDT Wed Apr 7 2021 GMZ270-275-071615- /O.CAN.KCRP.SC.Y.0033.000000T0000Z-210407T1800Z/ Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 1004 AM CDT Wed Apr 7 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Conditions have improved over the open waters this morning. However, winds will range from 15-20 knots with seas from 4 to 6 feet through this afternoon. Mariners operating small craft should continue to exercise caution. $$ TC
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this small craft advisory went out at Apr 6, 12:26 AM CDT, 3 hours 6 minutes earlier.
Area forecast discussion, Apr 6, 12:26 AM CDT, 3 hours 6 minutes before
Area Forecast Discussion...UPDATED National Weather Service Corpus Christi TX 1226 AM CDT Tue Apr 6 2021 .AVIATION...06Z TAFs Satellite imagery shows stratus deck/MVFR ceilings covering most of south Texas at this time except for a few breaks over the western Brush Country and along the immediate coast. MVFR ceilings will persist through the overnight period with ceilings lowering to IFR at times over the coastal plains from 09-14Z. The ceilings will move out of LRD area with improvement to VFR around 12Z, at COT/ALI between 15-16Z and the coastal plains by 18Z. Southerly winds will become gusty over the coastal plains from 14-15Z as low level jet of 25-35 knots mixes down. Low pressure will deepen over the plains today with winds continuing to increase during the afternoon with gusts over 30 knots over the coastal plains this afternoon. MVFR ceilings will quickly return to the coastal regions early Tuesday evening with ceilings possibly lowering to IFR before midnight. Gusty south-southeast winds will continue through the evening. && PREV DISCUSSION... /Issued 353 PM CDT Mon Apr 5 2021/ SHORT TERM (Tonight through Tuesday Night)... Mid-afternoon satellite and LAPS data showed an axis of shallow instability arcing along a sea breeze from Victoria southwest to Premont. MLCAPEs along this corridor were generally running around 500 J/kg which continues to support a few shallow showers, although this activity should quickly end by this evening as CIN increases. Minor troughing over the region today will give way to weak ridging on Tuesday which should suppress another round of showers, although a minority of models do suggest a small window for very spotty streamer showers Tue morning from the Coastal Plains to the Victoria Crossroads. However, measurable rainfall seems too iffy for this setup, so have removed the slight chance showers which aligns well with our neighbors. Otherwise, onshore flow will become strong tomorrow along the coast where sustained speeds around 25 mph are still favored by MOS. Morning stratus should easily erode by midday ahead of milder highs with mid 90s likely in the Brush Country. Quiet and breezy conditions continue Tuesday night with another bout of nocturnal stratus. LONG TERM (Wednesday through Monday)... No significant changes were made from the previous forecast. A mid to upper-level low over the Central Great Plains on Wednesday will traverse northeast into the Upper Midwest by Thursday. A broad cyclonic synoptic flow will then take over the Central CONUS through the weekend. This pattern will push a dryline west to east through the western half of the CWA during the afternoons Wednesday through Friday, retreating back west in the evenings. Very dry air and warm temperatures follow in wake of the dryline, with triple digits in the Brush Country Thursday and Friday. Winds are expected to remain light through the period, prohibiting elevated fire weather concerns. Another mid-level low over Montana on Thursday night will quickly push southeastward into Nebraska Friday. This push of low pressure may cause a shortwave to develop and progress over Southeast Texas Friday into Friday night ahead of a frontal boundary. This time period will be the only hint of rain chances during the long-term. The GFS develops a couple MCS signatures stretching from the Victoria Crossroads to East Texas. The ECMWF and CMC suggests a more zonal flow aloft over South Texas with the majority of vorticity to our northeast. Confidence is low due to the aforementioned model inconsistencies, therefore have kept with the silent PoPs over the Victoria Crossroads. A very weak cold front could push through Saturday morning, decreasing temperatures just a few degrees before quickly returning to onshore flow by Sunday morning. Highs will range from near 80 to the mid 90s, east to west respectively, Wednesday and the weekend. Temperatures will continue to rise after Wednesday before the weak front, with highs ranging from the mid 80s to around 100 Thursday and Friday. Lows will range in the mid 60s to 70 through the period. MARINE... Following a few showers late this afternoon, dry and stable conditions will overspread the waters this evening with moderate onshore flow continuing through Tuesday. This flow could become strong at times Tuesday afternoon over the southern bays and nearshore waters, before expanding over the open waters Tuesday night. Small Craft Advisory conditions are possible Tuesday night through Wednesday morning before onshore flow becomes moderate. A weak to moderate onshore flow will persist from Wednesday night through Friday with dry conditions expected. Winds will become easterly Saturday morning as a weak frontal boundary moves through. Winds will shift southeasterly through the day on Sunday. No precip is expected at this time. && .PRELIMINARY POINT TEMPS/POPS... Corpus Christi 69 86 66 89 69 / 0 0 0 0 0 Victoria 68 84 64 90 67 / 0 10 0 0 0 Laredo 69 96 66 100 70 / 0 0 0 0 0 Alice 68 92 66 95 68 / 0 0 0 0 0 Rockport 70 81 68 82 69 / 0 10 0 0 0 Cotulla 68 95 64 100 67 / 0 0 0 0 0 Kingsville 68 90 66 93 69 / 0 0 0 0 0 Navy Corpus 70 81 68 81 70 / 0 10 0 0 0 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...None. GM...None. && TMT/89...AVIATION
Hazardous weather outlook, Apr 5, 3:33 PM CDT, 11 hours 59 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Corpus Christi TX 333 PM CDT Mon Apr 5 2021 TXZ229>234-239>247-342>347-442-443-447-062045- La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval- Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio- Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg- Coastal Nueces-Coastal San Patricio-Aransas Islands- Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands- Calhoun Islands- 333 PM CDT Mon Apr 5 2021 This hazardous weather outlook is for South Texas. .DAY ONE...This afternoon and Tonight There is a Moderate Risk of rip currents for the Gulf-facing beaches of the Middle Texas Coast today. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday There will be a Moderate Risk of rip currents for the Gulf-facing beaches of the Middle Texas Coast on Tuesday. GMZ230-235-250-255-270-275-062045- Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 333 PM CDT Mon Apr 5 2021 This hazardous weather outlook is for the Middle Texas Coastal Waters. .DAY ONE...This afternoon and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Small Craft Advisory conditions are expected Tuesday night into Wednesday morning.
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 3:00 AM CDT | Wind Advisory | CRP | Bee, Calhoun, Goliad, Kleberg, Nueces, Refugio and 2 more | 16 hr |
Nearby
Small Craft Advisories in Texas, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.